Couldn't find what you looking for?

TRY OUR SEARCH!

last week tuesday last week had sex with my boyfriend and didnt use  protection, so early tommorow morning i went to the pharmacy and used a monring after pill... so on Friday we again had sex and did not use protection...so now im feeling some of the pregnancy symptoms like nausea, back pain and cramps, im spotting and my breasts are tender and nipples are both sour and dark...

So i wanted to know if im am pregnant...

Loading...

Hi Roseblom,

It's possible but it would be very early for any symptoms.  The morning after pill is very effective within 72 hours so you likely didn't conceive after taking it.  Friday might be a possibility.

You may be experiencing these symptoms from the pill.  It is a VERY large dose of hormones.

Wait two weeks, preferably three, after having sex and test.

Good luck.
Reply

Loading...

Thanks so much for the reply.... i gues i will have to wait for the adviced two or more weeks to see it all. but in the meantime i would like to ask more thing.... my periods have been quite irregular lately,... some times i would mense twice in a month or once...so me suing the morning after pill kinda ...was just me taking me my chances....

 

But all in all...im gratefull for the reply Medi-dan... really apprecaite it.!

Reply

Loading...

The morning after pill can alter your schedule Rose.  As I said, it is a large dose of hormones.

It's not uncommon for a woman to be early or late on her next period.  It may also be heavier or lighter than normal.

Hope it helps.
Reply

Loading...

yes it helped me alot thou.... so the Friday nite's one may be a possibility rite... considering the fact that we both came at the same time all in all 3 rounds... and no protection was used ....



all your replies to my questions are all very valuable and appreciated.
Reply

Loading...

Correct, Friday's is a possibility.

The morning after pill does not provide any lasting protection so you were unprotected on Friday.

Good luck.
Reply

Loading...

Thanks a lot Medic-dan...
Reply

Loading...